# SDR IPXA12M75791

- Difficulty date: September 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049501
- Condition: Corroded
- Location: Bs 2033  L31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT SIDE EMPENAGE EXTERIOR SKIN CORRODED UNDER MYLAR TAPE STA 2024-2163,  ALONG LANDINGS FOR HORIZONTAL STAB FAIRINGS.  ONE AREA AT STA 2033 L31L EXCEEDED ALLOWABLE LIMITS.  REPAIRED SAME IAW STASA EA 011-5330-01-A4312 REV IR AND EO MD11-5330-48780-A (MINOR).
